# SDR CALA2021083001447

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 55,538 hours, 19,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5510-01843 REV H, RH HORIZONTAL STABILIZER STAB STA 120.3 LOWER SKIN FOUND CRACK WITH APPROXIMATELY 0.5" IN LENG TH TRANSFER REF NR LP 9130304, FROM THE REAR SPAR AND WAS REPAIRED PER SRM 55-10-01-2R-11 REPAIR 11.  THIS IS A CATEGORY B REPAIR WHICH REQUIRES SUPPLEMENTAL INSPECTIONS BEGINNING AT 56,000 TOTAL FLIGHT CYCLES AND REPETITIVE INSPECTIONS EVERY 9,000 FLIGHT CYCLES THEREAFTER THIS REPAIR IS LOCATED AT STATION 120.3 AND 11 INCHES FORWARD PER SRM 55-10-01-2R-11. . MARKED REPAIR AS A MAJOR REPAIR CREATED DIP TO PERFORM SUPPLEMENTAL INSPECTIONS STARTING AT 56,000 FLIGHT CYCLES AND EVERY 9,000 FLIGHT CYCLES THEREAFTER PER SRM 55-10-01-2R-11 PARAGRAPH 5 TABLE 204.
